TG Issues, on being suicidal, and being psychotic
Because I took the senna last night, even though I had loose stool yesterday, I have been going to the bathroom most of the day. And I have been finding that my menses have returned for whatever reason. I am beyond pissed because I stopped the pill earlier this month because of bleeding. It’s the middle of the week so I can’t stop it, again, until Sunday. It’s only minor bleeding but still, it bothers me because it shouldn’t be happening. I am also wondering if this has played a part in me feeling super suicidal yesterday morning. I still feel suicidal but not to the degree I was yesterday. I was even ranting about being suicidal last night on Twitter.
I called my pdoc this afternoon to check in with her. I also needed some more trilafon. So far, it hasn’t been called in. It will be the only reason for me to go back out again today. I had gone to Starbucks for iced coffee, which didn’t help my bowel situation, but I wanted the cold brew coffee. I am going to be so sad when they discontinue it. I also got my burgers for lunch and dinner.
I told my pdoc that the voices are still kicking around but the trilafon is keeping them from getting worse. I really hope there isn’t a problem with the pharmacy like the last time or I am going to flip out. If anything, I need this medication to help keep me stable. It’s the only medication I am willing to take at this point. If I don’t get it, I will have to go in the hospital and that could get messy, especially with me bleeding. I HATE going into the hospital with feminine products while trying to be transgender. It’s just humiliation. I don’t know how long the bleed is going to last. I am really surprised I got it twice in the same month because I have been careful to try and keep it on schedule, give or take a half hour or so. I think there was one day where I took it really late because I took a nap. Other than that I have been keeping to a time table.
My therapist called. She is trying to see if we can have a session today but it doesn’t look likely, unless someone cancels. I told her flat out I was still suicidal. I don’t know if the hormones are playing a factor but she wants me to consider going to the Boston LGBTQ clinic. I have been hesitant to do so because I am not ready to go forth with my transition. Yesterday I got my birth certificate so at the end of July, I will be changing my name. I think once I get my name changed on every document, I might go with hormone treatment. Until then, it’s just waiting out the damn suicidal periods that come with being something I am not.
Last night or the night before I was reading my blogs. I found out that the voices have been active since January. They are active all the time but for me to make note of them being especially noisy is a cause of concern because a couple days later is when I marked when my depression started. This means the voices have been going on longer than I thought, which is why I am so psychotic and paranoid. Granted the events of what happened in Orlando and Istanbul haven’t helped ease my paranoia but it’s starting to look like I might need a hospitalization sooner rather than later. I just don’t want all the voices to go away because then I will feel lonely and sad. I really don’t feel that messed up. It’s only when they want me to take more pills that things get out of hand. But the trilafon keeps those voices at bay. I don’t see my psychiatrist until next Friday. I wish I was seeing her tomorrow. I might page her again, if I feel like talking.